Ask Health Experts and Get Answers to Your Health Question ASAP
Thank you for writing Justanswer with your question.
How long have you had this sensation? Did it start all at once time?
Do you have any health conditions such as diabetes, atheroschlerosis, other vascular disease such as Reynauld's syndrome?
I'll look for your reply.
It is probable that this is neuropathy then.
Other possibilities would be a problem with a facial nerve, cause by something such as multiple schlerosis.
I do recommend you see your doctor and likely a neurologist as well to rule out any problems with the nervous system.
I will go ahead and give you some information about neuropathy. Most of the treatment for neuropathy is to control the pain. I have recently learned of a medication called Metanx which can decrease the inflammation and swelling that occur around the vessels and nerves causing a decrease of blood supply to the nerves and thus the tingling and numbess. This is the only medication out that actually reports to help decrease some of the neuropathy symptoms as well as prevent further progression.
See this link regarding Metanx. I'd suggest you read some of the descriptions of how neuropathy begins, this article has very good visuals and will give you the most hope for the healing of this. http://www.metanx.com/index.php
This is an article from the Mayo Clinic on neuropathy and I think you will find it helpful too. It discussed medical treatment as well: http://mayoclinic.com/health/diabetic-neuropathy/DS01045
If you have questions or concerns please reply so that I or another expert can address them.